Home > Research > Publications & Outputs > Classifying Higher Rank Toeplitz Operators.

Electronic data


View graph of relations

Classifying Higher Rank Toeplitz Operators.

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>16/08/2007
<mark>Journal</mark>New York Journal of Mathematics
Number of pages28
Pages (from-to)271-298
Publication StatusPublished
<mark>Original language</mark>English


To a higher rank directed graph (Λ, d), in the sense of Kumjian and Pask, 2000, one can associate natural noncommutative analytic Toeplitz algebras, both weakly closed and norm closed. We introduce methods for the classification of these algebras in the case of single vertex graphs.

Bibliographic note

The final, definitive version of this article has been published in the Journal, New York Journal of Mathematics 13, 2007, © New York Journal of Mathematics.